# SDR USAAD99069

- Difficulty date: May 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N978VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47371
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H146
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

DAY-ROC - FLT 1743 - WHEN THE LANDING GEAR WAS LOWERED ON APPROACH THE NOSE GEAR UNSAFE RED LIGHT REMAINED ILLUMINATED.  THE AIRCRAFT EXECUTED A GO-AROUND, AND AFTER SEVERAL MINUTES THE NOSE GEAR GREEN LIGHT ILLUMINATED AND THE RED UNSAFE LIGHT WENT OUT.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE DETERMINED THE PROBLEM TO BE INDICATION AND THE AIRCRAFT WAS FERRIED TO PIT FOR REPAIRS.  PIT MAINTENANCE REPLACED THE NOSE GEAR LOCK SWITCH AND PERFORMED A GEAR SWING.  ALL CHECKED NORMAL.  (M)
